CSN Login
Members Online: 14

Etoposide

BonnieR's picture
BonnieR
Posts: 1549
Joined: Jan 2004

Hi Everyone, My ca125 is up to 69 and today I start oral etoposide. The next choice is tamoxifen, but hopefully the etoposide works. Of course the usual side affects and I guess I can say goodbye to my hair again. :-(

My Dr says it has about a 20% rate as do most of the treatment obtions available. I guess we just keep reaching into the bottom of the barrel trying to find something. I go for a CT Scan on Tuesday to see why I am so bloated and having the increased pain. We are hoping it is the lymphocele and not so much the cancer.

If you been on oral Etoposide and have any tips to share I'd appreciate it. I don't know anyone who has taken this drug. Thanks much.

Prayers N Hugs Bonnie

jamilou's picture
jamilou
Posts: 202
Joined: Mar 2005

Good Luck Bonnie! I will keep you in my prayers.
Jami

mopar
Posts: 1948
Joined: May 2003

Well Bonnie, you're our SOLID ROCK. Your spirit and strength are amazing. I know the Lord is your peace in all of this. I'm sure someone will offer personal experience with the Etoposide. I will again offer my hugs and prayers.

(((HUGS)))
Monika

Keelie
Posts: 98
Joined: Jan 2007

Hello Bonnie, I was so hoping for different news! I have never heard of etoposide, but I sure hope someone has and will post to you. I'm wondering about the Avastin. They can't use that again? It worked so well. I have about three weeks before my next tests....I just hate all of this. Recently I had been dealing with shortness of breath, extra beats, etc. Yesterday I didn't have time for a cup or two of Pau d' Arco tea, and I didn't have the problem. Hmmmmmm. Do you take any supplements or herbal things? Well, let's all stay positive!!! This could be the "ONE" for you, the one that will work! Take good care, dear friend, MM

annefrances
Posts: 9
Joined: Aug 2005

Bonnie..yes, this might be the one that works for you! I associate this board with your name, and was glad to see you had posted. Hoping this new round will bring your CA 125 down. Hope you feel better soon. Prayers for a real warrior..lol anne

BonnieR's picture
BonnieR
Posts: 1549
Joined: Jan 2004

Hi Everyone, thanks for the replies. You are all way too kind.

Anne so funny you used the word warriors, someone else just called us all warriors too and it painted quite a vision for me.

My vision is of armor, shields, swords, and being ready for battle. Ready to slay the cancer within. :-) Yes that will continue to be my vision as I take the daily Etoposide -- as it is sent into my system to slay the cancer. Quite a vision huh?

Continue the battle all my ovca warrior friends, one day the beast will be slain!
Prayers N Hugs BonnieRose

groundeffect
Posts: 651
Joined: Mar 2003

Bonnie, I'll hope and pray for you for the best possible results from the Etoposide. I picture you as Brunhilde, with a sword of Etoposide, slaying the big C. A true power-picture of a warrior!

floridajo
Posts: 485
Joined: Sep 2006

Hi BonnieR,
I would be interested in any info you have regarding this tx. My ca-125 is at 62. Why did they decide on this pill instead of chemo??? My onc is hestitant to start tx, and I'm wondering if this may be another option. Thank you in advance...smiles and (((hugz)))..Joanne

BonnieR's picture
BonnieR
Posts: 1549
Joined: Jan 2004

Joanne this pill is chemo, it comes in IV and pill form. Is this your first recurrence? Sometimes they wait to see what your body does and how fast. When my numbers start to more than double in a month they really take off, plus I have lots of measurable disease. Measurable disease plays into what and when they treat you.

The waiting is the hardest. How long since you had any previous chemos? That makes a difference on choices also. I have had lots of different kinds of chemos.

Prayers N Hugs Bonnie

mssue's picture
mssue
Posts: 243
Joined: Oct 2003

Hi Bonnie,
I hope this treatment helps,I've never heard of it either.I was surprised to see the elevation in your ca125,guess I haven't been around in a while.I sure hope they get it under control.You will lose your hair again?That really bites,mine for somereason is thinning out,alot.It's been a few years since treatment so I'm hoping it is a new norm...
Anyway,I just wanted U to know I was thinking of U and praying for U too!
{{Big Hugs}}
Sue

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network